Publication
Title
Optimal two-part tariffs in a model of discrete choice
Author
Language
English
Source (journal)
Journal of public economics. - Amsterdam
Publication
Amsterdam : 2000
ISSN
0047-2727
Volume/pages
76:1(2000), p. 127-150
ISI
000085907900006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.11.2017
To cite this reference